Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 40, NWS Wichita, KS

April 1, 2006Lincoln County, Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 1, 2006, 7:16 PM CST for Lincoln County, Russell County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2006, 7:16 PM CST (01:16 UTC)
Expired
Apr 1, 2006, 8:02 PM CST
In force
46 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Lincoln County, KS, Russell County, KS

The radar

The Grand Island radar (KUEX), 161 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 4:01 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2111 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 020115
SVRICT
KSC105-167-020215-
/O.NEW.KICT.SV.W.0040.060402T0116Z-060402T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CST SAT APR 1 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN RUSSELL COUNTY IN CENTRAL KANSAS.
  WESTERN LINCOLN COUNTY IN CENTRAL KANSAS.

* UNTIL 815 PM CST.

* AT 712 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DORRANCE TO 11
  MILES SOUTHEAST OF DORRANCE...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  DORRANCE...SYLVAN GROVE...WILSON LAKE

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  DAMAGING WINDS OF 60 TO 75 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3888 9817 3886 9819 3886 9848 3872 9849
      3870 9851 3870 9860 3874 9860 3891 9867
      3918 9844 3921 9839

$$

HOWERTON
3 follow-up statements
000 
WWUS53 KICT 020131
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CST SAT APR 1 2006

KSC105-167-020215-
/O.CON.KICT.SV.W.0040.000000T0000Z-060402T0215Z/
LINCOLN KS-RUSSELL KS-
730 PM CST SAT APR 1 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN RUSSELL AND
WESTERN LINCOLN COUNTIES UNTIL 815 PM CST...

AT 728 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SYLVAN GROVE TO
8 MILES NORTHEAST OF WILSON...AND MOVING NORTHEAST AT 40 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
EASTERN RUSSELL AND WESTERN LINCOLN COUNTIES...INCLUDING THE TOWN OF
SYLVAN GROVE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3888 9817 3886 9819 3886 9848 3872 9849
      3870 9851 3870 9860 3874 9860 3891 9867
      3918 9844 3921 9839

$$

JAKUB
000 
WWUS53 KICT 020153
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CST SAT APR 1 2006

KSC167-020202-
/O.CAN.KICT.SV.W.0040.000000T0000Z-060402T0215Z/
RUSSELL KS-
752 PM CST SAT APR 1 2006

...THE SEVERE THUNDERSTORM WARNING FOR RUSSELL COUNTY HAS BEEN
CANCELLED...

AT 750 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3888 9817 3886 9819 3887 9831 3886 9843
      3887 9845 3888 9845 3888 9847 3907 9848
      3918 9844 3921 9839

$$

KSC105-020215-
/O.CON.KICT.SV.W.0040.000000T0000Z-060402T0215Z/
LINCOLN KS-
752 PM CST SAT APR 1 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR LINCOLN COUNTY UNTIL 
815 PM CST...

AT 750 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VICTOR TO 6 MILES SOUTH OF
LINCOLN...AND MOVING NORTHEAST AT 40 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
WESTERN LINCOLN COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3888 9817 3886 9819 3887 9831 3886 9843
      3887 9845 3888 9845 3888 9847 3907 9848
      3918 9844 3921 9839

$$

JAKUB
000 
WWUS53 KICT 020202
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CST SAT APR 1 2006

KSC105-020212-
/O.CAN.KICT.SV.W.0040.000000T0000Z-060402T0215Z/
LINCOLN KS-
802 PM CST SAT APR 1 2006

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LINCOLN COUNTY HAS
BEEN CANCELLED...

AT 758 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3888 9817 3886 9819 3887 9831 3886 9843
      3887 9845 3888 9845 3888 9847 3907 9848
      3918 9844 3921 9839

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 6:05 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 1, 6:05 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CST SAT APR 1 2006

.MESOSCALE UPDATE...
RUC MODEL CONTINUES TO SHOW BEST INSTABILITY DEVELOPING OVER SOUTH
CENTRAL KS OVER THE NEXT COUPLE HRS WITH CAPES OF 1200-1600 J/KG.
0-1 KM HELICITY WILL INCREASE TO 100-200 M2/S2. RUC AND SURFACE
ANALYSIS DATA SUGGESTS STRONGEST LOW-LEVEL MOISTURE CONVERGENCE IN
THIS AREA AS WELL. THEREFORE...BEST POTENTIAL FOR A DISCRETE
SUPERCELL APPEARS ALONG AND SOUTHWEST OF A LINE FROM GREAT BEND TO
NEWTON TO ARKANSAS CITY OVER THE NEXT FEW HOURS.

CARUSO

.PREVIOUS DISCUSSION.../311 PM CST SAT APR 1 2006/

FORECAST CONCERNS FOR THIS PACKAGE WILL DEAL WITH SEVERE WEATHER
CHANCES FOR TONIGHT...POSSIBLE WIND ADVISORY FOR CENTRAL KANSAS
TOMORROW FOLLOWED BY ANOTHER CHANCE OF CONVECTION FOR MIDDLE OF NEXT
WEEK.

TONIGHT
THUNDERSTORMS ARE DEVELOPING RAPIDLY OVER WESTERN SECTIONS OF KANSAS
SOUTHWARD INTO THE TEXAS PANHANDLE ALONG A DRY-LINE. WE ARE STILL
EXPECTING THIS ACTIVITY TO MOVE INTO CENTRAL/SOUTH CENTRAL KANSAS BY
THIS EVENING...HOWEVER LATEST SURFACE ANALYSIS SHOWS THE CAP
WEAKENING ACROSS SOUTHERN KANSAS ALONG A WARM FRONT WHICH CURRENTLY
STRETCHES FROM NORTHEAST OKLAHOMA THROUGH KBVO TOWARDS KWLD. THIS
BOUNDARY IS EXPECTED TO MIGRATE NORTHWARD INTO SOUTHERN KANSAS AND
WILL HAVE TO BE WATCH VERY CLOSELY AS LOW LEVEL HELICITY WILL BE
ENHANCED...THUS INCREASING THE TORNADO POTENTIAL FOR ANY STORMS THAT
ENCOUNTER IT. ADDITIONAL THUNDERSTORMS COULD INITIATE ALONG THIS
BOUNDARY BY LATER THIS AFTERNOON. THE STORMS ARE EXPECTED TO EVOLVE
INTO A ORGANIZED LINE WHICH WILL RACE EAST ACROSS THE STATE WITH
LARGE HAIL AND DAMAGING WINDS.

SUN-MON
CURRENT WATER VAPOR IMAGERY SHOWS ANOTHER POTENT SHORT WAVE NOW
MOVING OVER IDAHO WHICH WILL ROTATE THROUGH THE MAIN TROUGH AXIS ON
SUNDAY. VERY COLD AIR ALOFT ASSOCIATED WITH THIS IMPULSE COULD SPARK
OFF SOME INSTABILITY SHOWERS/EMBEDDED THUNDERSTORMS FOR SOME OF OUR
NORTHEAST COUNTIES SUNDAY AFTERNOON. ALL THE PRECIP ACTIVITY SHOULD
SHIFT EAST OF THE AREA BY SUNDAY EVENING. A WIND ADVISORY WILL
LIKELY BE NEEDED FOR MUCH OF CENTRAL KANSAS TOMORROW...AS STEEP
1000-850MB LAPSE RATES SUGGEST MIXING AT A PREMIUM ALONG WITH A
TIGHT PRESSURE GRADIENT FROM SURFACE LOW. WE WILL LET NIGHT SHIFT
EVALUATE THIS FURTHER. COOLER TEMPS AND LIGHTER WINDS WILL BE ON TAP
FOR MONDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE AREA...THUS
MAKING FOR A VERY PLEASANT DAY.

TUES
SURFACE HIGH PRESSURE WILL SHIFT EAST INTO THE MISSISSIPPI VALLEY
REGION WITH SOUTHERLY WINDS RETURNING THE REGION...AS A WARM FRONT
LIFTS NORTHWARD INTO OKLAHOMA. TEMPS SHOULD WARM ABOUT 5 DEGREES OR
SO FROM MONDAYS HIGHS. MODELS STILL LATCHING ON TO A SHORT WAVE
MOVING ACROSS THE AREA NORTH OF THE WARM FRONT TUESDAY NIGHT. MODEST
850-700MB THETA E ADVECTION IN CONJUNCTION WITH THIS IMPULSE
SUPPORTS OUR GOING CHANCES OF PRECIP. COULD SEE CHANCES BOOSTED BY
LATER SHIFTS IF SIGNAL REMAINS CONSISTENT.

EXTENDED: WED-SAT
TEMPS WILL REMAIN WARM AND ABOVE NORMAL WITH A DECENT CHANCE OF
ACTIVE WEATHER FOR WEDNESDAY INTO THURSDAY...FOLLOWED BY A SLIGHT
COOL DOWN FOR FRIDAY AND SATURDAY.

NO BIG CHANGES WERE MADE TO THIS EXTENDED PERIOD AS MEDIUM RANGE
MODELS STILL SHOW VERY GOOD AGREEMENT. RICH GULF MOISTURE WILL
CONTINUE TO STREAM NORTHWARD INTO THE REGION FOR WEDNESDAY AS UPPER
TROUGH APPROACHES FROM THE WEST...THUS SETTING THE STAGE FOR ANOTHER
POSSIBLE EPISODE OF SEVERE WEATHER. OTHERWISE...PRECIP CHANCES
SHOULD TAPER OFF FOR THURSDAY AS DRIER AIR PUSHES IN FROM THE WEST.
MEANWHILE...STRONG CONFLUENT FLOW OVER THE GREAT LAKES LOOKS TO
SLOW DOWN THE EASTWARD PROGRESSION OF UPPER LOW FOR FRIDAY...WHICH
COULD RESULT IN VERTICAL STACKING OF THE SYSTEM. ONCE THE SYSTEM
FILLS AND BECOMES ABSORBED BY THE CONFLUENT FLOW...SLIGHTLY COOLER
AIR WILL SINK SOUTHWARD INTO KANSAS FOR FRIDAY/SATURDAY.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  78  45  65 /  80  20   5   0
HUTCHINSON      56  75  44  65 /  80  20   5   0
NEWTON          57  76  45  64 /  80  20   5   0
ELDORADO        59  78  45  64 /  80  20  10   0
WINFIELD-KWLD   59  80  46  66 /  80  20   5   0
RUSSELL         52  72  41  65 /  90  10   0   0
GREAT BEND      51  73  41  65 /  90  10   0   0
SALINA          56  72  42  64 /  80  20   5   0
MCPHERSON       56  74  43  64 /  80  20   5   0
COFFEYVILLE     61  82  47  65 /  60  40  10   0
CHANUTE         61  79  46  63 /  70  40  20   0
IOLA            61  78  45  63 /  70  40  20   0
PARSONS-KPPF    61  81  47  64 /  60  40  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 1, 12:13 PM CST, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1213 PM CST SAT APR 1 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-021915-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1213 PM CST SAT APR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE RANGELAND FIRE DANGER INDEX IS VERY HIGH ACROSS SOUTHEAST
KANSAS TODAY. THIS IS THE RESULT OF HIGH TEMPERATURES AND STRONG
GUSTY WINDS.

ISOLATED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS
SOUTH CENTRAL AND SOUTHEASTERN KANSAS. A STORM OR TWO MAY BECOME
SEVERE IN SOUTH CENTRAL KANSAS WITH LARGE HAIL OR DAMAGING WINDS.

THE THREAT FOR SEVERE WEATHER WILL INCREASE THIS EVENING
PARTICULARLY IN SOUTH CENTRAL KANSAS. VERY LARGE HAIL...DAMAGING
WINDS AND A TORNADO OR TWO WILL BE POSSIBLE. ANY STORMS THAT
DEVELOP OR MOVE INTO SOUTH CENTRAL KANSAS FROM THE SOUTHWEST WILL
LIKELY BE SUPERCELLS.

THE THUNDERSTORMS COULD EVOLVE INTO A LINE OR TWO OF STORMS WITH A
DAMAGING WIND AND HAIL THREAT FOR MUCH OF CENTRAL...SOUTH CENTRAL
KANSAS AND THE FLINT HILLS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STRONG STORM SYSTEM COULD AFFECT THE REGION BY MIDDLE OF
NEXT WEEK. SEVERE WEATHER COULD BE A POSSIBILITY ONCE AGAIN WITH
THIS SYSTEM ON WEDNESDAY INTO THURSDAY. PLEASE CHECK BACK FOR
ADDITIONAL UPDATES AND OUTLOOK AS THIS SYSTEM IS STILL SEVERAL
DAYS AWAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED ACROSS CENTRAL AND SOUTH CENTRAL KANSAS
THIS EVENING...AND OVERNIGHT ACROSS MUCH OF THE AREA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK/CARUSO

In the hours before

Local storm report, Apr 1, 6:14 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CST SAT APR 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FUNNEL CLOUD     8 W GREAT BEND          38.36N 98.96W
04/01/2006                   BARTON             KS   LAW ENFORCEMENT

&&

LFW
Local storm report, Apr 1, 6:36 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CST SAT APR 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     PAWNEE ROCK             38.27N 98.98W
04/01/2006  E60 MPH          BARTON             KS   LAW ENFORCEMENT

            CAR TRAILER WAS BLOWEN OF HIGHWAY.

&&

LFW
Local storm report, Apr 1, 6:41 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CST SAT APR 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     GREAT BEND              38.36N 98.81W
04/01/2006  M72 MPH          BARTON             KS   ASOS

&&

JMC
Local storm report, Apr 1, 6:58 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CST SAT APR 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     1 SSW GREAT BEND        38.35N 98.82W
04/01/2006  E60 MPH          BARTON             KS   TRAINED SPOTTER

            WEST SIDE OF GREAT BEND...AT THE LUMBER YARD...A ROOF WAS
            BLOWN OFF.

&&

LFW
Local storm report, Apr 1, 7:00 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CST SAT APR 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             GREAT BEND              38.36N 98.81W
04/01/2006  M1.00 INCH       BARTON             KS   TRAINED SPOTTER

            AGTAP SPOTTER BT102.

0652 PM     HAIL             GREAT BEND              38.36N 98.81W
04/01/2006  M1.00 INCH       BARTON             KS   TRAINED SPOTTER

&&

ES
Local storm report, Apr 1, 7:15 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CST SAT APR 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     PAWNEE ROCK             38.27N 98.98W
04/01/2006                   BARTON             KS   LAW ENFORCEMENT

            HOUSE COLLAPSED.

0710 PM     FLOOD            GREAT BEND              38.36N 98.81W
04/01/2006                   BARTON             KS   LAW ENFORCEMENT

            STREET FLOODING IN PROGRESS.

&&

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 6:11 PM CSTTornado WarningICTBarton34 min
Apr 1, 6:29 PM CSTSevere Thunderstorm WarningICTBarton61 min
Apr 1, 7:01 PM CSTSevere Thunderstorm WarningICTEllsworth, Rice59 min
Apr 1, 7:34 PM CSTSevere Thunderstorm WarningICTBarton26 min
Apr 1, 8:23 PM CSTTornado WarningICTKingman37 min
Apr 1, 8:42 PM CSTSevere Thunderstorm WarningICTReno48 min
Apr 1, 9:28 PM CSTTornado WarningICTReno35 min
Apr 1, 10:14 PM CSTSevere Thunderstorm WarningICTCowley61 min
Apr 1, 10:29 PM CSTSevere Thunderstorm WarningICTButler39 min
Apr 1, 10:41 PM CSTSevere Thunderstorm WarningICTChautauqua, Elk64 min
Apr 1, 10:54 PM CSTSevere Thunderstorm WarningICTGreenwood61 min
Apr 1, 11:16 PM CSTSevere Thunderstorm WarningICTWilson, Woodson44 min
Apr 1, 11:51 PM CSTSevere Thunderstorm WarningICTAllen54 min
Apr 2, 12:06 AM CSTSevere Thunderstorm WarningICTLabette33 min
Apr 2, 4:17 AM CDTWind AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more15 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.